# SDR IPXA1664789

- Difficulty date: February 7, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 37,688 hours, 11,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141T52822
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN EQUIPMENT CTR STA 246, LBL 25", VERTICAL ANGLE FOUND CRACKED.  MAIN EQUIPMENT CTR STA246, LBL25" VERTICAL ANGLE REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02, REV 49.
